Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum and addendum to: ``Classification of finite groups with all elements of prime order'' [Proc. Amer. Math. Soc. 106 (1989), no. 3, 625-629; MR0969518 (89k:20038)] by Deaconescu


Authors: Kai Nah Cheng, M. Deaconescu, Mong-Lung Lang and Wu Jie Shi
Journal: Proc. Amer. Math. Soc. 117 (1993), 1205-1207
MSC: Primary 20D20
DOI: https://doi.org/10.1090/S0002-9939-1993-1116270-7
Original Article: Proc. Amer. Math. Soc. 106 (1989), 625-629.
MathSciNet review: 1116270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the groups in question are either $ p$-groups of exponent $ p$ or Frobenius groups of particular type, or they are isomorphic to the simple group $ {A_5}$; the misprints and mistakes of a previous paper of the second author are corrected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1116270-7
Keywords: $ p$-groups, soluble groups
Article copyright: © Copyright 1993 American Mathematical Society